Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On certain coefficients of univalent functions. II
HTML articles powered by AMS MathViewer

by James A. Jenkins PDF
Trans. Amer. Math. Soc. 96 (1960), 534-545 Request permission
References
    M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. vol. 8 (1933) pp. 85-89. G. M. Golusin, Some problems in the theory of univalent functions, Trudy Mat. Inst. Steklov. no. 27 (1949) (Russian).
  • James A. Jenkins, Univalent functions and conformal mapping, Reihe: Moderne Funktionentheorie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0096806
  • James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 159–194. MR 0117345
  • James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 159–194. MR 0117345
  • H. Prawitz, Über Mittelwerte analytischer Funktionen, Ark. Mat. vol. 20A no. 6 (1927) pp. 1-12.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43
  • Retrieve articles in all journals with MSC: 30.43
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 96 (1960), 534-545
  • MSC: Primary 30.43
  • DOI: https://doi.org/10.1090/S0002-9947-1960-0122978-5
  • MathSciNet review: 0122978